Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions

  1. Betancor, J.J. 1
  2. Castro, A.J. 2
  3. Fariña, J.C. 1
  4. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Uppsala University
    info

    Uppsala University

    Upsala, Suecia

    GRID grid.8993.b

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Year of publication: 2015

Volume: 431

Issue: 1

Pages: 440-470

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2015.05.069 SCOPUS: 2-s2.0-84937635237 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus